Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering bowl issue, rumbling tummy with watery stool without nausea. On cifran. Continue with medicine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1997
Answered : 267 Questions
I was given cifran 500 to treat a bowl issue. I now have a rumbling tummy and my stools have become watery. I have no nausea. Should I continue using this.

Posted Mon, 13 May 2013 in Digestion and Bowels
Answered by Dr. Aparna Amritsagar 40 minutes later
Thanks for writing your query to us.
Continue Cifran 500 mg two times in a day for 5 days.
If you had already taken cifran course for 5 days & still having loose motion that means infection is not responding to the medicine & there is no point on taking it further. Stop cifran after completing 5 days course.
Kindly get your stool examination done if you have persistent watery stools even after completing course of cifran.
Drink more oral fluids to avoid dehydration.
I hope i have answered your query. Incase you have any further query i will be happy to help you.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor